Equivalence and symmetries for variable coefficient linear heat type equations. II. Fundamental solutions


Gungor F.

JOURNAL OF MATHEMATICAL PHYSICS, vol.59, no.6, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.1063/1.5003466
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

We present a comparative study of fundamental solutions (heat kernels) of variable coefficient heat type partial differential equations based on Lie symmetry group methods and equivalence transformations discussed in the work of Gungor [J. Math. Phys. 59, 051507 (2018)]. Applications will include both one-and two-dimensional equations. Published by AIP Publishing.